# SDR EIA2003022

- Difficulty date: February 27, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 AT RBL 68 APPROX 2" UP FROM LOWER CHORD HAS A SHARP DENT WITH CREASED ON FLOOR BEAM WEB.  REMOVED DAMAGED AREA PER B747 SRM 51-1-001.  FABRICATED REPAIR PARTS: -1 DOUBLER, -2 TRIPLER, -3 FILLER & -4 FILLER PER ECRA 481-53-185-2.  ALODINED PER B747 SRM 51-10-01 AND PRIMED PER SOPM 20-44-04.  INSTALLED REPAIR PARTS PER B747 SRM 51-30-02 PG. 57-58B & ECRA 481-53-185-2.  APPLIED A FILLET SEAL PER SRM 51-10-06.  APPLIED AV-8 PER B747 SRM 51-10-02.
